# SDR SWAA2025102726709

- Difficulty date: October 22, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 62,838 hours, 37,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT ROW 24ABC TO GALLEY BALL MATE PHOTOLUMINESCENT STRIPS RIGHT AND LEFT SIDE WORN AND WATER DAMAGED<[01] R&R PHOTO LUMINESCENT STRIPS PER AMM 33-51-15;[02] INSPECTION C/W R&R PHOTO LUMINESCENT STRIPS PER AMM 33-51-15
